- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 560586, 14 pages
On Integral Inequalities of Hermite-Hadamard Type for s-Geometrically Convex Functions
1College of Mathematics, Inner Mongolia University for Nationalities, Inner Mongolia Autonomous Region, Tongliao City 028043, China
2School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, 454010, China
Received 12 May 2012; Accepted 19 May 2012
Academic Editor: Yonghong Yao
Copyright © 2012 Tian-Yu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [7 citations]
The following is the list of published articles that have cited the current article.
- Shu-Ping Bai, Shu-Hong Wang, and Feng Qi, “Some Hermite-Hadamard type inequalities for n-time differentiable (alpha, m )-convex functions,” Journal of Inequalities and Applications, 2012.
- Bo-Yan Xi, and Feng Qi, “Some Integral Inequalities of Hermite-Hadamard Type for Convex Functions with Applications to Means,” Journal of Function Spaces and Applications, vol. 2012, pp. 1–14, 2012.
- Ling Chun, and Feng Qi, “Integral inequalities of Hermite-Hadamard type for functions whose third derivatives are convex,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 451, 2013.
- İmdat İşcan, “New general integral inequalities for quasi-geometrically convex functions via fractional integrals,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 491, 2013.
- Feng Qi, and Bo-Yan Xi, “Hermite-Hadamard type inequalities for the m- and (alpha, m)-logarithmicall y convex functions,” Filomat, vol. 27, no. 1, pp. 1–7, 2013.
- Tian-Yu Zhang, Mevlüt Tunç, Ai-Ping Ji, and Bo-Yan Xi, “Erratum to “On Integral Inequalities of Hermite-Hadamard Type for s-Geometrically Convex Functions”,” Abstract and Applied Analysis, vol. 2014, pp. 1–5, 2014.
- Banyat Sroysang, “Generalizations on Some Hermite-Hadamard Type Inequalities for Differentiable Convex Functions with Applications to Weighted Means,” The Scientific World Journal, vol. 2014, pp. 1–13, 2014.